# SDR COMA0880006

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 1,233 hours, 786 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: DL2428M9MOD1
- Part serial: 1089
- Condition: Faulty
- Location: Rudder
- Part time: 1,233 hours, 786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5211 - RECEIVED RUDDER LIMITER CAUTION MESSAGE IN FLIGHT.  RUDDER FAILED AT FULL THROW.  DECLARED EMERGENCY, RETURNED TO CVG, LANDED WITHOUT INCIDENT.  REPLACED RT RUDDER LIMITER.  NO FURTHER DEFECTS.
